# SDR ASAA2018091026072

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,391 hours, 13,697 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD, FOUND CJ10 HARNESS OUTER SHEATH ON RT ENGINE TORN. GROUNDED - YES. PERFORMED TEMPORARY REPAIR ON CJ10 HARNESS OUTER SHEATH USING ALUMINUM TAPE AND LOCKWIRE. REF AMM 70-70-01. PLT CREATED DUE TO REPAIR BEING TEMPORARY UNTIL NEXT ENGINE SHOP VISIT.
